Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from severe abdominal pains, diarroaeh and vomiting. Is it related to orthodontic treatment?

My daughter has been suffering from severe abdominal pains, each crisis lasting around 1 hour. We have long though that it was allergy related, but this does not seem to be the answer. We now have reason to believe that it is linked to the orthodental supports she has (the timing is near perfect between her starting her orthodental treatment, and the severe bouts of stomach pain she has experienced). Thoughts ? For info, the stomach pains are accompanied by diarroaeh and vomiting .
Asked On : Fri, 13 Jul 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Yes, it could be because of orthodental treatment if you are on any antibiotics treatment which is quiet a usual side effects of some commonly prescribed antibiotics like ampicillin,amosicillin,metronidazole, so if this is the case then u need recontact your dentist for reconsideration of therapy…..

Wish you good health.

Answered: Mon, 24 Sep 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
If it is related to orthodental treatment on every occasion then most possible cause may be the antibiotic /anti inflammatory drugs used for the procedure. some antibiotics may not be compatible with your daughter some are known to cause disturbance og intestinal flora leading to diarroeha .
please discuss with your doctor and find out .
Hope your daughter get well soon
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor